# SDR 2020FA0000543

- Difficulty date: September 24, 2020
- Submitted: December 15, 2020
- Operation: General aviation
- Aircraft: N438TA
- Make and model: Cessna 525C
- Aircraft serial: 525C0038
- Aircraft time: 2,897 hours, 1,972 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Strut
- Part number: 4C80021
- Condition: Inoperative
- Location: Seat Recline
- Part time: 2,897 hours, 1,972 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS HE COULD NOT OPERATE NUMBER 3 PASSENGER SEAT RECLINE.  AFTER FURTHER INSPECTION FOUND NUMBER 3 SEAT RECLINE STRUT TO BE INOPERABLE.  COMPLIED WITH REPLACEMENT OF NUMBER 3 SEAT RECLINE STRUT.  PASSENGER SEAT OPERATIONS CHECKED GOOD, AIRCRAFT OK FOR RETURN TO SERVICE.
